Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 27, 2017, 2:14 PM EDT for Floyd County, Martin County, Pike County, Kentucky. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 2:14 PM EDT (18:14 UTC)
- Expired
- Mar 27, 2017, 3:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Floyd County, KY, Martin County, KY, Pike County, KY
The radar
The Jackson,KY radar (KJKL), 57 km from the middle of the area, began a volume at 18:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 2:25 PM EDT | HAIL 0.75 | Prestonsburg, KY | |
| Mar 27, 2:27 PM EDT | HAIL 0.25 | Allen, KY | REPORT FROM SOCIAL MEDIA. |
| Mar 27, 2:31 PM EDT | HAIL 1.25 | 1 Wnw Ivel, KY | REPORT FROM SOCIAL MEDIA. |
| Mar 27, 2:31 PM EDT | HAIL 1.25 | 1 Wnw Ivel, KY | REPORT FROM SOCIAL MEDIA. |
| Mar 27, 2:47 PM EDT | HAIL 0.75 | Gulnare, KY | |
| Mar 27, 2:48 PM EDT | HAIL 1 | 1 Se Gulnare, KY | HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WUUS53 KJKL 271814
SVRJKL
KYC071-159-195-271900-
/O.NEW.KJKL.SV.W.0013.170327T1814Z-170327T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
214 PM EDT MON MAR 27 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southwestern Martin County in northeastern Kentucky...
Northern Floyd County in southeastern Kentucky...
Northwestern Pike County in southeastern Kentucky...
* Until 300 PM EDT
* At 214 PM EDT, a severe thunderstorm was located over Blue River,
or near Prestonsburg, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Prestonsburg, Martin, Allen, Endicott, Bammer, Lancer, Arkansas,
Pyramid, Dotson, Ivel, Blue River, Auxier, Gulnare, Dicks Creek,
Cliff, Brainard, Pleasant, Beaver Junction, Bays Branch and
McCombs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If on or near Dewey Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3761 8250 3755 8288 3766 8291 3775 8274
3774 8271 3774 8269 3773 8268 3772 8264
3779 8266 3782 8260
TIME...MOT...LOC 1814Z 247DEG 18KT 3762 8284
HAIL...1.25IN
WIND...60MPH
$$
RAY3 follow-up statements
177
WWUS53 KJKL 271831
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
231 PM EDT MON MAR 27 2017
KYC071-159-195-271900-
/O.CON.KJKL.SV.W.0013.000000T0000Z-170327T1900Z/
Martin KY-Floyd KY-Pike KY-
231 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN MARTIN...NORTHERN FLOYD AND NORTHWESTERN PIKE
COUNTIES...
At 230 PM EDT, a severe thunderstorm was located over Lancer, or over
Prestonsburg, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Prestonsburg, Martin, Allen, Endicott, Bammer, Lancer, Arkansas,
Pyramid, Dotson, Ivel, Blue River, Auxier, Gulnare, Dicks Creek,
Cliff, Brainard, Pleasant, Beaver Junction, Bays Branch and McCombs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3761 8250 3755 8288 3766 8291 3775 8274
3774 8271 3774 8269 3773 8268 3772 8264
3779 8266 3782 8260
TIME...MOT...LOC 1830Z 247DEG 18KT 3765 8274
HAIL...1.00IN
WIND...60MPH
$$
RAY198
WWUS53 KJKL 271839
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
239 PM EDT MON MAR 27 2017
KYC071-159-195-271900-
/O.CON.KJKL.SV.W.0013.000000T0000Z-170327T1900Z/
Martin KY-Floyd KY-Pike KY-
239 PM EDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHWESTERN MARTIN...NORTHEASTERN FLOYD AND NORTHWESTERN PIKE
COUNTIES...
At 239 PM EDT, a severe thunderstorm was located over Corn Fork
Hollow, or near Prestonsburg, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Prestonsburg, Davisport, Gulnare, Dicks Creek, Endicott, Corn Fork
Hollow, Alvin, Ivel, Pleasant and McCombs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3761 8250 3758 8269 3772 8274 3775 8274
3774 8271 3774 8269 3773 8268 3772 8264
3779 8266 3782 8260
TIME...MOT...LOC 1839Z 247DEG 18KT 3767 8269
HAIL...1.00IN
WIND...60MPH
$$
RAY808
WWUS53 KJKL 271853
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
253 PM EDT MON MAR 27 2017
KYC071-159-195-271903-
/O.EXP.KJKL.SV.W.0013.000000T0000Z-170327T1900Z/
Martin KY-Floyd KY-Pike KY-
253 PM EDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARTIN...
NORTHEASTERN FLOYD AND NORTHWESTERN PIKE COUNTIES WILL EXPIRE AT 300
PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3761 8250 3758 8269 3772 8274 3775 8274
3774 8271 3774 8269 3773 8268 3772 8264
3779 8266 3782 8260
TIME...MOT...LOC 1853Z 247DEG 18KT 3769 8262
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:40 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Mar 27, 12:40 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 1240 PM EDT Mon Mar 27 2017 .UPDATE... Issued at 1235 PM EDT MON MAR 27 2017 Pops have been updated to account for convection trends near the northward lifting warm front and also trends in temperatures and more clearing in the south to the south of the warm front. This led to higher pops early this afternoon across the northern part of the area. This activity should lift to near the OH River and on into OH through mid afternoon. Additional convection should develop during peak heating during the late afternoon to early evening as an upper level trough and surface low pressure system nears. CAPE and shear will be conducive for a few strong storms. An isolated severe thunderstorm is possible mainly 5 PM EDT and after. More vigorous convection is expected to develop from western and middle TN into western and central KY and could congeal into lines or lines of convection during the evening and move into East KY. UPDATE Issued at 659 AM EDT MON MAR 27 2017 Biggest issue this morning has been breaks in the clouds leading to areas of dense fog. Did opt to beef up the wording in the products and we did send out of graphical now to deal with the issue. Otherwise forecast updated with latest obs and trends. && .SHORT TERM...(Today through Tuesday) Issued at 407 AM EDT MON MAR 27 2017 This morning the surface analysis shows a weakening frontal boundary to our west and another surface low across western OK. This weakening surface boundary to the west is having little influences on surface winds or temperatures. The bigger influence on temperatures this morning has been with the breaks in the clouds which is leading to some temperature splits. Also the fog is locally dense which could also be holding back temperatures to an extent. This surface boundary will likely lift north through the day, as more of a warm front if anything. Therefore we remain in the warm airmass across eastern KY today. The locally dense fog is expected to lift through the early morning hours. All eyes turn to the aforementioned surface low in western OK and upper level short wave expected to lift into the midwest through the day. This will induce height falls through the day from west to east across the Ohio and Tennessee Valleys. Also this will induce a LLJ that will creep north today and lead to further lift and moisture. It does look like we will see breaks in the clouds early in the day and this could lead to modestly unstable environment. Cloud cover will also be the caveat as it could rob the potential destabilization. Given the previously mentioned LLJ and increasing winds with height we will have sufficient shear in place across the region for strong storms. The shear is more unidirectional and therefore think storm mode will be more multicell or perhaps line segments. Model soundings do show a EML in the mid levels with better reflection in the 00Z NAM. Given this and dependent on low level lapse rates nearing the 8 C/km through the day will be enough to support marginally severe wind risk. Also the EML, reasonable shear, and low freezing levels at or below 10 KFT will support marginal hail risk as well. Given some of the caveats and climatology think the marginal risk from SPC is reasonable. The best chances of seeing stronger storms right now would be along and west of the I-75 corridor. However, many of the CAMs suggest a line segment could in fact move northeast along and near the I-64 corridor this afternoon. Therefore did increase POPs across that area this afternoon, but This will have to be monitored in subsequent updates. This Surface low is expected to move into the Ohio Valley tonight and overall best lift will come tonight where height falls will be maximized. Therefore did opt to bring the CAT POPs through tonight into the overnight from west to east. POPs will wane through the day on Tuesday, as the upper level wave moves east and front pushes across the region. This wave will dampen out and front will weaken therefore not expecting a big airmass change. .LONG TERM...(Tuesday night through Sunday) Issued at 405 AM EDT MON MAR 27 2017 The models are in decent agreement aloft at the start of the extended portion of the forecast with questions arising quickly by the end of the week as spread increases. They all depict a weakening wave departing to the east of Kentucky early in the period - pushed along by a northern stream trough pivoting through New England. This leaves ridging behind over the Ohio and Tennessee Valleys ahead of a deep trough rolling east through the Southern Plains. Already at this time, though, the models are slightly out of step - the ECMWF further east and north with the core of its trough compared to the GFS and laggard CMC. These differences are steady state through Thursday as the individual models move their trough centers north and east into the Central Plains while ridging slips east of our area and mid level southwest flow commences over Kentucky bringing some energy through by evening. The broad trough will progress into the Ohio Valley on Friday as the GFS hangs back when compared to the more progressive and weaker ECMWF. As this occurs, a general weakening of the trough itself will spread its energy more broadly through the region with its 5h axis passing later that night. Another bout of ridging follows for the weekend over Kentucky while the next broad and deep trough plows its way through the Desert Southwest. With the models still settling into a stable solution will favor a general blend - accepting the broader trend as represented by their consensus. Sensible weather will feature a generally mild to warm period of weather through the extended due to eastern Kentucky finding itself in the midst of ridging aloft and mainly on the warm side of the wx system moving across the region through the rest of the week. While there may be some fluctuation or brief movement south of a cold front to the north of the state on Wednesday, this will occur in an environment of rising heights and climbing low level thickness yielding a mild and near normal day with temperatures hindered more by cloud cover than any advection. Thursday will see warm and increasingly humid conditions as low pressure lifting to the northwest of the area will bring its warm sector over the state along with a threat of showers and thunderstorms. The fairly slow movement of this relatively stacked low will linger the shower and thunderstorm chances for the area through the day Friday, though temperatures will be down a bit from Thursday - but still mild. By Saturday, the low will be well east of the area and result in some CAA on northwest winds for our area as high pressure moves in to dry out the region. This high will gradually moderate through the latter part of the weekend, but readings will not get too far from normal for this time of year. The best chances for any severe weather appears to be Thursday afternoon and evening as the upper system, and its winds, will be stronger than on Friday with more instability available ahead of the system's occluding cold front. Made some minor - terrain based - changes to lows for most nights of the extended considering the times that appear favorable for inversions and radiational cooling of the sheltered valleys. As for PoPs - did not deviate much from the consensus guidance as it appeared reasonable for the main wx system and its structure passing through from Thursday into Friday night. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) ISSUED AT 647 AM EDT MON MAR 27 2017 TAFs have been slightly tricky overnight, as some sites cleared and subsequently saw MVFR/IFR VIS at times. Otherwise the lower VIS has been confined to the usual trouble spots. The fog is expected to clear through the morning and lead to VFR conditions through the day. The only issue is showers and thunderstorms will be on the increase through the day and this could lead to isolated lower CIGS/VIS issues. Overall better chances of showers and thunderstorms will be late this afternoon and evening. There is also a isolated chance a few of the stronger storms could contain small hail and gusty winds. Late tonight thunderstorms will give way to lingering showers, but the the lower cloud deck is expected to lower leading MVFR CIGs for most toward dawn Tuesday. Overall winds will be light out of the south to southwest, but again any stronger thunderstorms could contain strong gusty winds. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...DJ LONG TERM...GREIF AVIATION...DJ
Hazardous weather outlook, Mar 27, 10:48 AM EDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 1048 AM EDT Mon Mar 27 2017 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-281800- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1048 AM EDT Mon Mar 27 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Today and Tonight. Thunderstorms are possible through tonight. Some of the thunderstorms could produce small hail, strong wind gusts, and locally heavy rain. A few storms could become severe late this afternoon and evening and produce damaging winds and hail to around one inch in diameter. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms are possible at times early Tuesday, and also Thursday into Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. DJ/JP
In the hours before
Special weather statement, Mar 27, 12:53 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1253 PM EDT MON MAR 27 2017
KYZ069-080-116-271730-
Jackson-Clay-Laurel-
1253 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT LAUREL...SOUTH CENTRAL JACKSON
AND NORTHWESTERN CLAY COUNTIES Through 130 PM EDT...
At 1251 PM EDT, a strong thunderstorm was located over Hightop, or
near London, moving northeast at 30 mph.
Wind gusts of 30 to 40 30 mph and nickel sized hail is possible with
this storm.
Locations impacted include...
London, Manchester, Grace, Fariston, Pittsburg, Levi Jackson S.p.,
Lake, Cane Creek, Fogertown, Bush, Settle Store, Hightop,
Shepherdtown, Herron, Hooker, Byron, Moores Creek, Royrader, East
Bernstadt and Sibert.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3697 8421 3709 8429 3710 8428 3711 8429
3712 8428 3712 8429 3736 8392 3711 8373
TIME...MOT...LOC 1651Z 239DEG 26KT 3708 8418
JPSpecial weather statement, Mar 27, 1:28 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service JACKSON KY
128 PM EDT MON MAR 27 2017
KYZ069-111-112-114-116-271800-
Jackson-Clay-Lee-Breathitt-Owsley-
128 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT OWSLEY...SOUTHEASTERN JACKSON...
SOUTHWESTERN BREATHITT...SOUTHEASTERN LEE AND NORTH CENTRAL CLAY
COUNTIES...
At 127 PM EDT, a strong thunderstorm was located over Sextons Creek,
or 11 miles southwest of Booneville, moving northeast at 45 mph.
Winds of 30 to 40 mph and half inch hail will be possible with this
storm through 2 PM EDT.
Locations impacted include...
Booneville, Turin, Blake, Southfork, Cowcreek, Grass, Maulden,
Chestnut Gap, Copebranch, Beech, Scoville, Chestnutburg,
Shepherdtown, Lerose, Tallega, Sacker Gap, Morris Fork, Valjean, Taff
and Crockettsville.
LAT...LON 3733 8390 3759 8357 3737 8339 3736 8343
3738 8345 3738 8348 3734 8350 3733 8353
3733 8355 3732 8355 3723 8383
TIME...MOT...LOC 1727Z 239DEG 38KT 3732 8377
RAYSpecial weather statement, Mar 27, 1:46 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service JACKSON KY
146 PM EDT MON MAR 27 2017
KYZ109-110-112-271830-
Breathitt-Floyd-Magoffin-
146 PM EDT MON MAR 27 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FLOYD...
NORTHEASTERN BREATHITT AND CENTRAL MAGOFFIN COUNTIES...
At 145 PM EDT, a strong thunderstorm was located over Lambric, or 10
miles southwest of Salyersville, moving northeast at 25 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm through 230 PM EDT.
Locations impacted include...
Salyersville, Mason, Bradley, Carver, Ivyton, Burning Fork, Foraker,
Swampton, Camp Lewis, West Royalton Station, Mashfork, Carver
Station, Conley, Gapville, Gypsy, Brainard, Tiptop, Ballot,
Marshallville and Guage.
LAT...LON 3755 8316 3761 8321 3780 8297 3778 8294
3772 8295 3771 8291 3770 8290 3772 8288
3766 8282
TIME...MOT...LOC 1745Z 238DEG 21KT 3761 8314
RAYSpecial weather statement, Mar 27, 2:11 PM EDT, 3 minutes before
Special Weather Statement National Weather Service JACKSON KY 211 PM EDT MON MAR 27 2017 KYZ107-109-110-119-120-271845- Martin-Floyd-Pike-Johnson-Magoffin- 211 PM EDT MON MAR 27 2017 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN MARTIN... SOUTHEASTERN JOHNSON...NORTHERN FLOYD...NORTHWESTERN PIKE AND SOUTHEASTERN MAGOFFIN COUNTIES... At 210 PM EDT, strong thunderstorms were clustered over Blue River, or 7 miles southwest of Prestonsburg, moving east at 35 mph. Winds in excess of 30 mph and nickel size hail are possible with these storms through 245 PM EDT. Locations impacted include... Prestonsburg, Martin, Allen, Endicott, Oaklawn Estates, Bammer, Hippo, East Point, Wells Chapel, Gunlock, Langley, Lancer, Arkansas, Pyramid, Meally, Orchard, West Van Lear, Dotson, Ivel and Blue River. LAT...LON 3750 8294 3768 8298 3787 8263 3758 8249 TIME...MOT...LOC 1810Z 248DEG 32KT 3762 8286 RAY
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 12:53 PM EDT | Special Weather Statement | JKL | Laurel | 37 min |
| Mar 27, 1:28 PM EDT | Special Weather Statement | JKL | Owsley | 32 min |
| Mar 27, 1:46 PM EDT | Special Weather Statement | JKL | Magoffin | 44 min |
| Mar 27, 2:11 PM EDT | Special Weather Statement | JKL | Floyd | 34 min |
| Mar 27, 2:44 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 46 min |
| Mar 27, 3:18 PM EDT | Special Weather Statement | JKL | Laurel, Whitley | 57 min |
| Mar 27, 3:42 PM EDT | Special Weather Statement | JKL | Clay, Knox | 48 min |
| Mar 27, 5:11 PM EDT | Special Weather Statement | JKL | Pulaski, Wayne | 49 min |
| Mar 27, 5:14 PM EDT | Special Weather Statement | JKL | Wayne | 46 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 23 min |
| Mar 27, 5:58 PM EDT | Special Weather Statement | JKL | Rockcastle | 47 min |
| Mar 27, 6:01 PM EDT | Special Weather Statement | JKL | Pulaski | 44 min |
| Mar 27, 6:10 PM EDT | Special Weather Statement | JKL | Estill, Powell | 50 min |
| Mar 27, 6:20 PM EDT | Special Weather Statement | JKL | Montgomery, Powell | 40 min |
| Mar 27, 6:22 PM EDT | Special Weather Statement | JKL | Laurel | 53 min |
| Mar 27, 6:24 PM EDT | Areal Flood Advisory | JKL | Bath, Estill, Menifee, Montgomery, Powell | 3 hr |
| Mar 27, 6:27 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Mar 27, 6:40 PM EDT | Special Weather Statement | JKL | Wayne | 35 min |
| Mar 27, 6:43 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 47 min |
| Mar 27, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel | 46 min |
| Mar 27, 7:08 PM EDT | Special Weather Statement | JKL | Rockcastle | 22 min |
| Mar 27, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 22 min |
| Mar 27, 7:16 PM EDT | Areal Flood Advisory | JKL | Clay, Estill, Jackson, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Mar 27, 7:34 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Owsley, Perry | 56 min |
| Mar 27, 7:37 PM EDT | Special Weather Statement | JKL | Bell, Estill, Jackson, Knox, Laurel, McCreary and 3 more | 53 min |
| Mar 27, 7:49 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Montgomery, Powell, Rockcastle | 41 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.